# SDR SWAA2025111031874

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 29,653 hours, 14,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAP 5 . FLAPS; TRAILING EDGE; STOPPED PRIOR TO 1 AND LE FLAPS TRANSIT AMBER LIGHT ILLUMINATED AND STAYED ON.<[01] FOUND FAULT CODE 27-52259 IN FAULT HISTORY T/S PER FIM 27-51 TASK 813. R&R LH FLAP POSITION TRANSMITTER PER AMM 27-58-01. OPS TESTS GOOD AT THIS TIME.
